# SDR DALA2021073004318

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,521 hours, 39,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Missing
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 FOUND DURING S/C 2L PAX DOOR TOP AFT DOOR STOP PLATE MISSING. CORRECTIVE ACTION: INSTALLED STOP BEARING PLATE IAW B757 AMM 52-11. (7907260)
